Volume 7 (2004)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications
The metric space of geodesic laminations on a surface II: small surfaces

Francis Bonahon and Xiaodong Zhu

Geometry & Topology Monographs 7 (2004) 509–547
DOI: 10.2140/gtm.2004.7.509
Abstract
Keywords
geodesic lamination, simple closed curve
Mathematical Subject Classification
Primary: 57M99, 37E35
References
Publication
Received: 6 October 2003
Revised: 21 April 2005
Accepted: 21 April 2005
Published: 21 May 2005
Authors
Francis Bonahon
Department of Mathematics
University of Southern California
Los Angeles CA 90089–2532
USA
http://www-rcf.usc.edu/~fbonahon/
Xiaodong Zhu
Juniper Networks
1194 North Mathilda Avenue
Sunnyvale CA 94089–1206
USA